My Dr. Said try this drug

Amoidarone. Well left the dr. Office and went to pharmacy, The pharmacist said hey your doctor called and said go to the hospital immediately and get sotalol 3 day holpital,treatment

Well the day before thanksgiven, I said no ill wait ,well I'm ok taking eloquest, Dixion and a beta blocker with Zanex to calm me down, so I bought a book" bear your a fib" and it said my potassium and magnesium might be low. I told the dr. He said to go back to my GP and ask him. About vitimens

Well I have heard a lot of things to do to control my a fib and now at a loss, BP 124 over 70 heart beat at 65 but still in a fib slightly , but not heart beating out of my chest, when it does maybe 4 X a week or sometime 2x a day I take the Zanex, beta blocker, with water and lay down, here's the thing last year I booked a vacation for a relaxing week starts Dec 5 the should I go ?

13 Replies

  • As long as you are on the anticoagulant I would say to go on the vacation. I spent a whole week in Paris in AF this past spring. Do not let AF rule your life, live your life around your AF. Hopefully you are talking with your docs about a long term plan or possible solution. Meanwhile, be well!

  • Thank you. I'm new to this and in just one week 2 hospital,procedures

    I'm going back to my regular Dr. Monday see what he says but I thing I'm going to go, don't like living in fear, so I think I have it under control after all who knows our bodies like ourselves, I'm a work acholic stress nut who invented something everybody wants and needs, so I have growing pains, so the Zanex seeme to work, thank you for the reply, this thing clo. I will not let this run my life it will if you let it,

    God bless you and happy holidays, I'm staying away from the people who stress me out, it's hard but true. To take care of ourself no matter who

    Even if there family . So I'm going on the cruise great ship called MSC

    No stress just the drive from Orlando to Miami

    Everyone relax and get better

    Thanks again

  • Take your holiday! enjoy and relax. So easy to let this take over your life, don't let it.I learnt the hard way.

    Be well


  • Thank you for the support do you know what saTolol, treatment is they do in the hospital for 3 days, is it necessary before my cruise, it's just me and my daughter, she takes care of me well, I'm lucky

  • I take Sotalol. They put you in the hospital for three days if they are starting you on it or upping your dosage. As with all these types of drugs they are dangerous because they lower your heart rate. 5 years ago when my heart rate went to 280 I ended up in intensive care in the hospital for 3 weeks. On the 5th day they had started me on Sotalol and it stopped my heart. I ended up with a pacemaker to keep it beating. So then they kept me on it because the pacemaker would keep me alive until my heart could get use to this drug. I am in the states and here they do things a lot differently than there. I have learned a lot from reading your post. However these drugs are called black label drugs in the states. They can only be started in the hospital. I am always amazed when I read a post of someone who takes flenenade when needed. That wouldn't happen here. I had a crypablatio now in May and so far so good. It takes a little while for it to heal. I wish you the best.

  • Thank you.

    Please educate me, does any one know about the pill in a pocket called flenenade, what does this for?

  • It's flecainide -- an anti-arrhythmic drug that can be taken when in an afib episode to bring the heart back into rhythm.

  • Thank you for the info. I know this is crazy but is it out of the question to have a vodka martini if I'm in mild a fib, while on my cruise, just 1 a day

  • I would speak to the cruise company to be honest. Or at least inform the ships doctor so they don't panic if you feel unwell. On the rare occasion my Af has been picked up during health checks etc. The first thing they do is panic!

  • Thank you for the reply. Very much appreciated

  • You mentioned Zanex. Do you mean Xanax, the tranquilizer?

    You have a tranquilizer between your ears. Learn to meditate - it stabilizes the mind.

    As for your condition, relax! Your BP and pulse are good. Occasional fibrillation, in itself, is no big deal.

    Lay off the alcohol. It's a depressant and a systemic toxin, and will do you no good.

    And enjoy the cruise!

  • Go on holiday , relax and de stress . Take it easy and enjoy . Have a martini , everything in moderation . I drink wine when I fancy a glass , it's not a trigger for me , it'll be more like the worrying about it that'll set you off . Meditation and yoga is great for the mind and body , remember mind over matter

  • If you are still on sotalol you could be low on magnesium or potassium . I am on sotalol and take a daily 200 mg magnesium and eat a banana for the potassium (@400 mg.) I have a blood test quarterly to check my levels. So far I'm good. Hope this helps. Low potassium or magnesium levels can be dangerous.

You may also like...